Vol. 58, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The generalized interval topology on distributive lattices

Robert Horace Redfield

Vol. 58 (1975), No. 1, 219–242
Abstract

The author has recently introduced the generalized interval topology on a partially ordered set as an alternative to the standard interval topology. In this paper, the structure of generalized segments in lattices is investigated, and sufficient conditions are given for the generalized interval topology on a distributive lattice to be a lattice topology; adding another condition ensures that the topology is Hausdorff. Similar results are obtained for a slight modification of the generalized interval topology, the generalized star-interval topology, and examples are constructed which illustrate less restrictive situations.

Mathematical Subject Classification
Primary: 06A45
Milestones
Received: 15 October 1973
Published: 1 May 1975
Authors
Robert Horace Redfield